# SDR A6WA202403028719

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 41,092 hours, 39,888 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: 14th Stage Duct
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RECEIVED LH 14TH DUCT WARNING MSG C/W QRH RETURNED TO YYZ MSG CLEARED AFTER 60 SECONDS SYNOPTIC PAGE SHOWS RED BETWEEN 14TH STAGE SOV MSOV AND COWL  (CONT BLOCK 2) A-ICE SOV.  AIRCRAFT REMOVED FROM SERVICE.   R/R LH 14TH STAGE SOV BOOTS AND CLAMPS IAW AMM 36-12-01 LEAK AND OPS   CHECKS GOOD. AIRCRAFT OK FOR RTS.
